Opticians Association
of
Georgia

Phone: (678) U-ASK-OAG
(678-827-5624

Fax: (470) ASK-0OAG
(470-275-0624)

PO Box 1463
Buford, GA 30515


Welcome to the new OAG Website!


OAG CE Conference Registration
Registration for the Spring CE Meeting in Stone Mountain is now OPEN.

*Continued state and local safety guidelines related to the COVID-19 pandemic still in effect.*

Continuing Education Conference for Georgia Licensed Opticians 

Speaker:
Phernell Walker II, MBA, ABOM

Course Schedule
All Classes start promptly at 8:30 am

Saturday 19 June 2K21 - ABO only
8:30a – 9:20a – Feeling ANSI About Standards? - 1hr. ABO Technical
9:30a – 10:20a – Advanced Formulae for Ophthalmic Optics - 1hr. ABO Technical
10:30a – 11:20a – Abbe Value and Refractive Index – 1hr. ABO Technical
11:30a - 12:20p – MR Material Strong Thin and with Visual Appeal and Integrity
1hr. ABO Technical

12:30p – 1:50p Lunch and Annual Membership Meeting

2:00p – 2:50p - Blue Light Radiation a Material Solution – 1hr. ABO – Technical
3:00p – 3:50p – New Photochromic Lens Technology: Expanding Material, Casting
and Coating Options – 1hr. ABO – Technical
4:00p – 4:50p – Demystifying the State Board and GA Law – Thomas Blair, Jr., LDO
1hr. ABO – General

Sunday 20 June 2K21 - NCLE only
8:30a – 9:20a – Light Benders – 1hr. NCLE – Technical
9:30a – 10:20a – The Clear and Present Dangers of Diabetes – 1 hr. NCLE – Technical
10:30a – 11:20a – Color Vision; Do You See What I See? – 1hr. NCLE – Technical
11:30a – 12:20p – Beyond 20/20: Innovations in Eyecare – 1hr. NCLE – Technical

Per ABO/NCLE policy 1 c.e. certificate per course attended will be issued.


The below is the logistics information for the upcoming 2K21 OAG Spring meeting:

Holiday Events Center

5370 Stone Mtn Hwy – Ste. 1000 & 1020

Stone Mtn. GA  30087

 

Hotel Accommodations:

Holiday Inn Express

1790 East Park Place Blvd.

Stone Mtn. GA 30087

770-465-8847

 

The OAG contracted room rate is $109.00 per night (plus tax) The special room rate cutoff is the 11th of June 2021. After that date rooms if available will be at the market rate. Callers must ask for the special rate. An online registration link is provided:

https://www.hiexpress.com/redirect?path=hd&brandCode=EX&localeCode=en&regionCode=1&hotelCode=atlsm&_PMID=99801505&GPC=OAG&cn=no&viewfullsite=true

 

The hotel is approx. 1 mile from the event center.

 

The event speaker will be Phernell Walker II, ABOM whom will present 6 ABO technical hours on Saturday the 19th of June, and 4 NCLE hours on Sunday the 20th of June. As is customary the GA Law class will be presented at 4:00pm on Saturday the 19th of June. If an attendee sits through all hours available over the 2 day event they will acquire 11 hours of CE. CE hours begin promptly at 8:30 am both days. Mask will be required to attend the event. A course schedule will be posted online prior to the meeting. All registrations will be at the customary rates for members and non-members.



OAG Members:
$85
(A Member is defined as a individual who joined or renewed on or before February 28th of each year. Joining after this date does NOT make you eligible for the Member rate.)


Non-OAG Members:
$235  
There will be one CE certificate provided per course per attendee. It is the GA Licensees responsibility to obtain 10 technical c.e. hours per biennial renewal cycle. The OAG will provide as many technical hours as are available at all continuing education meetings.
*In an abundance of caution for the safety of our Members and Staff, the following Protocols and Procedures have been implemented in which NO EXCEPTIONS WILL BE MADE:
-The Meeting space will be in a configuration that will adhere to social distancing.
-Onsite registration will only be available IF spaces are not sold out.
-ALL attendees and staff will be required to wear masks which the OAG will provide masks at no charge.
-ALL attendees and staff will be screened before allowed entrance which will include a temperature check.

A strict protocol of 1 CE per course attended will be enforced.  Late arrivals will not be permitted to attend classes already in session.  As of April 1, 2017, the GSBDO now requires 1 hour of GA Law continuing education as part of the 10 hours required for biennial (2 yr.) licensed renewal.


1. CHOOSE THE OAG MEMBER OR NON-MEMBER OPTION FROM THE DROP DOWN MENU TO PAY FEES AND RECEIVE YOUR REGISTRATION CREDENTIALS AND RECEIPT.

2. IMPORTANT: YOU MUST HAVE STARTED OR RENEWED YOUR OAG MEMBERSHIP BY FEBRUARY 28, 2020 TO BE CURRENT WITH YOUR 2020 MEMBERSHIP DUES AND RECEIVE THE MEMBER PRICE. OAG MEMBERS WHO RENEWED THEIR MEMBERSHIP LATE AFTER THE FEBRUARY 28, 2020 DEADLINE MUST REGISTER AS NON-MEMBERS. 

3. PLEASE PRINT A COPY OF YOUR PAYPAL TRANSACTION RECEIPT AS YOUR PROOF OF REGISTRATION FOR ADMISSION TO THE CONFERENCE EVENT.  NO PAPER CONFIRMATIONS WILL BE SENT OUT.